Relations between cumulants in noncommutative probability

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)56-92
JournalAdvances in Mathematics
Volume282
Issue number1
DOIs
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Relations between cumulants in noncommutative probability. / Lehner, Franz.

In: Advances in Mathematics, Vol. 282, No. 1, 2015, p. 56-92.

Research output: Contribution to journalArticleResearchpeer-review

@article{c5b581e086724e76826610cf85c094eb,
title = "Relations between cumulants in noncommutative probability",
author = "Franz Lehner",
year = "2015",
doi = "doi:10.1016/j.aim.2015.03.029",
language = "English",
volume = "282",
pages = "56--92",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Elsevier B.V.",
number = "1",

}

TY - JOUR

T1 - Relations between cumulants in noncommutative probability

AU - Lehner, Franz

PY - 2015

Y1 - 2015

UR - http://www.sciencedirect.com/science/article/pii/S0001870815001978

U2 - doi:10.1016/j.aim.2015.03.029

DO - doi:10.1016/j.aim.2015.03.029

M3 - Article

VL - 282

SP - 56

EP - 92

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 1

ER -